# SDR ASAA2016060816989

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,534 hours, 11,178 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED, WILL NOT EXTINGUISH AFTER ALLOWING TIME TO COOL.  ACFT GROUNDED. FOUND WINDOW SENSOR FAULT ON CONTROLLER FOR L1 WINDOW.  SWITCHED SENSOR TO SPARE POSITION.  CONFIRMED NO SENSOR FAULT, CONTROLLER TEST SUCCESSFUL. NO HISTORY 30 DAYS, REF AMM 30-41-00.
